# SDR CALA2017011300100

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 88,057 hours, 11,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY CHECK.  REPLACED THE BATTERY PACKS.  OPS TESTED OK IAW AMM 33-51-06-960-802 REV.78.
